# SDR DLL10002204

- Difficulty date: November 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- Aircraft time: 58,111 hours, 26,406 cycles
- Engine: Rroyce RB21122B02
- Engine time: 47,908 hours, 21,643 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

OIL QTY ON NR 1 ENGINE WENT TO ZERO AND OIL PRESS DROPPED INTO RED.  SHUT DOWN ENG AT 1925Z.  (ENG SHUT DOWN 18 MIN PRIOR TO LANDING).  OIL TEMP REMAINED THE SAME AS OTHER ENGS.  FOUND OIL LEAK AT TOP OF ANGLE GEARBOX MATING SURFACE.  REPLACED INPUT DRIVE COVER ASSEMBLY.
